# SDR DALA13000436307

- Difficulty date: December 24, 2012
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION ON LT SIDE, BS 1160 TENSION TIE FOUND ONE CRACK AT FWD CHANNEL, LWR ROW 10TH FASTENER HOLE FROM OTBD AS MARKED.  REPAIR, REAMED OVERSIZE IAW SB747-53A2507, REV 1.
